Top answers from doctors based on your search:
Disclaimer

does mediven betamethasone cream fade dark spots

A 35-year-old female asked:
Dr. John Chiu
Dr. John Chiu answered
56 years experience Allergy and Immunology
See dermatologist: The betamethasone cream only reduces the inflammation and does nothing on the cause for your rash. Thus the rash will return within days after you sto ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 34-year-old female asked:
Dr. Robert Jackson
42 years experience Dermatology
See derm: See dermatologist to discuss treatment options. This can have many causes.
A 41-year-old member asked:
Dr. Ed Friedlander
43 years experience Pathology
Terrible idea: Betamethasone will interfere with your body's ability to fight the bacteria that cause acne. The pimples may regress as the bacteria overgrow, but the ... Read More
1
1 thank
A 50-year-old member asked:
Dr. David Vandersteen
30 years experience Pediatric Urology
Betamethasone: Betamethasone cream has be used very effectively for treatment of phimosis in children and adults. It is safe, easy to apply and cost effective. In ... Read More
1
1 comment
7
7 thanks
A 27-year-old male asked:
Dr. Lane Childs
33 years experience Urology
Equal: Results with these medications seem equal. There are no clinical studies showing superiority of one over the other.
2
2 thanks
A 50-year-old member asked:
Dr. Simon Kimm
15 years experience Urology
It can help.: The use of Betamethasone cream, along with good hygiene and stretching exercises can help with phimosis. Whether is can fix the problem depends on the ... Read More
4
4 thanks
A 56-year-old member asked:
Dr. Michael Bryan
31 years experience Dermatology
Betamethasone: Betamethasone is a steroid (cortisone)cream used for inflammatory skin conditions (rashes). It should not be used for very long due to risks of atrop ... Read More
1
1 thank
A 29-year-old female asked:
Dr. Perumunda Sharma
47 years experience Emergency Medicine
Cheek problem.: See your primary physician.
A 51-year-old member asked:
Dr. Joseph Eastern
43 years experience Dermatology
Topical steroid...: ...For treatment of steroid-responsive rashes, such as psoriasis and eczema.
2
2 thanks
A 46-year-old member asked:
Dr. Andrew Turrisi
46 years experience Radiation Oncology
You can, but: You probably should not. It likely is less effective, with fewer active ingredients, and some of them may be more toxic than the original active phar ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month